MathSciNet Relay Station
MathSciNet bibliographic data
MR318366 (47 #6913) 20M10
Warne, R. J. Bands of maximal left groups. Rev. Roumaine Math. Pures Appl. 17 (1972), 1705–1707.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement